Translator Disclaimer
April 2007 Codimension-p Paley–Wiener theorems
Yan Yang, Tao Qian, Frank Sommen
Author Affiliations +
Ark. Mat. 45(1): 179-196 (April 2007). DOI: 10.1007/s11512-006-0040-7

Abstract

We obtain the generalized codimension-p Cauchy–Kovalevsky extension of the exponential function $e^{i\langle\underline{y},\underline{t}\rangle}$ in Rm=Rp⊕Rq, where p>1, $\underline{y},\underline{t}\in\mathbf{R}^{q}$, and prove the corresponding codimension-p Paley–Wiener theorems.

Citation

Download Citation

Yan Yang. Tao Qian. Frank Sommen. "Codimension-p Paley–Wiener theorems." Ark. Mat. 45 (1) 179 - 196, April 2007. https://doi.org/10.1007/s11512-006-0040-7

Information

Received: 24 November 2005; Accepted: 7 November 2006; Published: April 2007
First available in Project Euclid: 31 January 2017

zbMATH: 1207.30076
MathSciNet: MR2312960
Digital Object Identifier: 10.1007/s11512-006-0040-7

Rights: 2007 © Institut Mittag-Leffler

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.45 • No. 1 • April 2007
Back to Top